Alert archive / Oregon / Severe Thunderstorm Warnings in 2015

Severe Thunderstorm Warning 5, NWS Medford, OR

May 31, 2015Douglas County, Oregon

NWS Medford, OR issued this severe thunderstorm warning at May 31, 2015, 9:54 PM PDT for Douglas County, Oregon. It was in force for 20 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
May 31, 2015, 9:54 PM PDT (04:54 UTC)
Expired
May 31, 2015, 10:14 PM PDT
In force
20 min
Issued by
NWS Medford, OR
Area
Storm-based polygon

County Douglas County, OR

The radar

The Medford radar (KMAX), 166 km from the middle of the area, began a volume at 04:54 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Medford/Jackson, OR (KMFR), launched 00:00Z, 4.9 hours before the alert went out and 133 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Medford/Jackson, OR at 00:00Z on 2015-06-01Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 146 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Medford/Jackson, OR at 00:00Z on 2015-06-01The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 38 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
146 J/kg
Mixed-layer CIN
-101 J/kg
Mixed-layer LCL
2589 m above ground
0-6 km bulk shear
50 kt
0-1 km storm-relative helicity
38 m²/s²
0-3 km storm-relative helicity
152 m²/s²
Significant tornado parameter
0.0
Supercell composite
-0.1

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

721 
WUUS56 KMFR 010454
SVRMFR
ORC019-010530-
/O.NEW.KMFR.SV.W.0005.150601T0454Z-150601T0530Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE MEDFORD OR
954 PM PDT SUN MAY 31 2015

THE NATIONAL WEATHER SERVICE IN MEDFORD HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  NORTH CENTRAL DOUGLAS COUNTY IN SOUTHWESTERN OREGON...

* UNTIL 1030 PM PDT

* AT 953 PM PDT...DOPPLER RADAR INDICATED A SEVERE THUNDERSTORM 
  CAPABLE OF PRODUCING QUARTER SIZE HAIL...GUSTY WINDS IN EXCESS OF 
  30 MPH...HEAVY RAIN AND FREQUENT LIGHTNING. THIS STORM WAS LOCATED 
  NEAR SUTHERLIN...AND MOVING NORTH AT 25 MPH.

* LOCATIONS IMPACTED INCLUDE...
  SUTHERLIN...DRAIN...YONCALLA...EAGLEVIEW CAMPGROUND...TYREE
  CAMPGROUND AND OAKLAND.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

SEVERE THUNDERSTORMS PRODUCE DAMAGING WINDS...DESTRUCTIVE HAIL...
DEADLY LIGHTNING AND VERY HEAVY RAIN. FOR YOUR PROTECTION...MOVE TO
AN INTERIOR ROOM ON THE LOWEST FLOOR OF YOUR HOME OR BUSINESS. HEAVY
RAINS FLOOD ROADS QUICKLY SO DO NOT DRIVE INTO AREAS WHERE WATER
COVERS THE ROAD.

IN ADDITION TO LARGE HAIL AND DAMAGING WINDS...CONTINUOUS CLOUD TO
GROUND LIGHTNING IS OCCURRING WITH THIS STORM. MOVE INDOORS
IMMEDIATELY. LIGHTNING IS ONE OF NATURES LEADING KILLERS. REMEMBER...
IF YOU CAN HEAR THUNDER...YOU ARE CLOSE ENOUGH TO BE STRUCK BY
LIGHTNING.

&&

LAT...LON 4336 12325 4333 12343 4371 12358 4374 12325
TIME...MOT...LOC 0453Z 172DEG 25KT 4344 12336 

$$

BPN
1 follow-up statement
369 
WWUS56 KMFR 010514
SVSMFR

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE MEDFORD OR
1014 PM PDT SUN MAY 31 2015

ORC019-010524-
/O.CAN.KMFR.SV.W.0005.000000T0000Z-150601T0530Z/
DOUGLAS OR-
1014 PM PDT SUN MAY 31 2015

...THE SEVERE THUNDERSTORM WARNING FOR NORTH CENTRAL DOUGLAS COUNTY
IS CANCELLED...
                
THE STORM WHICH PROMPTED THE WARNING HAS WEAKENED BELOW SEVERE
LIMITS...AND NO LONGER POSES AN IMMEDIATE THREAT TO LIFE OR PROPERTY.
THEREFORE THE WARNING HAS BEEN CANCELLED. HOWEVER SMALL HAIL AND
HEAVY RAIN ARE STILL POSSIBLE WITH THIS THUNDERSTORM.

LAT...LON 4336 12325 4333 12343 4371 12358 4374 12325
TIME...MOT...LOC 0512Z 172DEG 25KT 4358 12339 

$$

BPN

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Medford, OR wrote its last area forecast discussion before this severe thunderstorm warning went out at May 31, 5:12 PM PDT, 4 hours 42 minutes earlier.

Area forecast discussion, May 31, 5:12 PM PDT, 4 hours 42 minutes before
AREA FORECAST DISCUSSION...UPDATED
NATIONAL WEATHER SERVICE MEDFORD OR
512 PM PDT SUN MAY 31 2015

UPDATED AVIATION SECTION

.SHORT TERM...TONIGHT THROUGH WEDNESDAY NIGHT...WEAK UPPER LEVEL
RIDGING OVER THE AREA TODAY WITH A LOW PRESSURE TROUGH AROUND
130W. THIS TROUGH IS PART OF THE REX BLOCK THAT HAS BEEN OVER THE
NORTHEAST PACIFIC FOR SEVERAL DAYS. SEVERAL SHORTWAVES ARE
ROTATING AROUND THE LARGER LOW AND BRINGING PERIODS OF SHOWERS.
ONE OF THESE SHORTWAVES IS APPROACHING THIS AFTERNOON. AN AREA OF
INSTABILITY DEVELOPS THIS AFTERNOON MAINLY OVER SOUTHWEST OREGON
AND WESTERN SISKIYOU COUNTY. THE NAM IS SHOWING MAXIMUM CAPE OF
NEARLY 2000 J/KG WITH LIFTED INDICES OF -6. THE CURRENT FORECAST
HAD NUMEROUS SHOWERS WITH SCATTERED THUNDERSTORMS AND THAT IS
RIGHT ON TRACK. THIS SHORTWAVE IS EXITING THE AREA AROUND SUNRISE
MONDAY TO BE CLOSELY FOLLOWED BY A SECOND WAVE ALBEIT MUCH WEAKER.
THIS WAVE SPREADS INSTABILITY TO THE EASTSIDE. THUNDERSTORM
CHANCES ON MONDAY ARE LESS THAN TODAY.

MUCH COOLER DAYTIME TEMPERATURES WILL COME STARTING MONDAY AS THE
SHORTWAVES COME ON SHORE. MAXIMUM TEMPERATURES SHOULD BE AT TO
SLIGHTLY BELOW NORMAL LEVEL.

THE BLOCKING PATTERN OVER THE PACIFIC BREAKS DOWN MONDAY NIGHT
CHANGING TO ZONAL. THE SERIES OF WEAK SHORTWAVES CONTINUES BUT
JUST WHERE THEY WILL COME ON SHORE IS DIFFICULT TO SAY. SOME
INSTABILITY AND MOISTURE SHOULD CONTINUE GIVING A SLIGHT CHANCE
OF AFTERNOON SHOWERS THROUGH WEDNESDAY.

.LONG TERM...THURSDAY THROUGH SUNDAY. OVERALL CONFIDENCE IN THE
EXTENDED FORECAST IS LOW DUE TO UNCERTAINTY CONCERNING THE
STRENGTH AND TRACK OF A CUTOFF LOW THAT WILL BE OVER CENTRAL
CALIFORNIA AT THE BEGINNING OF THE EXTENDED PERIOD. THE MEDIUM-
RANGE MODELS SHOW SIGNIFICANT VARIATIONS...BOTH BETWEEN MODELS AND
FROM RUN-TO-RUN WITHIN THE SAME MODEL.

THE EC AND THE GFS BOTH START OFF WITH SIMILAR SCENARIOS WITH A
CUTOFF LOW NEAR SAN FRANCISCO AND A DEFORMATION ZONE OVER THE
MEDFORD CWA.  BOTH MODELS SHOW GENERALLY UNSTABLE CONDITIONS OVER
THE AREA...AS WOULD BE EXPECTED UNDER A DEFORMATION ZONE.  WILL GO
WITH MAINLY AFTERNOON AND EVENING SHOWERS OVER INLAND LOCATIONS.

HOWEVER...BUT FRIDAY AFTERNOON THE EC LOCATES A WEAKER LOW OVER
SOUTHERN NEVADA WHILE THE GFS DIGS A STRONGER LOW OFF THE
SOUTHERN CALIFORNIA COAST. BOTH MODELS STILL SHOW UNSTABLE
CONDITIONS... PRIMARILY OVER NORTHERN CALIFORNIA. WOULD EXPECT THE
EC TO BE WETTER GIVEN THE PROXIMITY OF THE UPPER LOW...BUT THE GFS
IS THE WETTER ONE ON THIS DAY.

ON SATURDAY AFTERNOON THE EC HAS THE WEAKER LOW OVER EAST CENTRAL
NEVADA WHILE THE GFS HAS A STRONGER LOW OVER SOUTHERN CALIFORNIA.
BOTH SHOW NORTHEASTERLY FLOW ALOFT OVER THE MEDFORD CWA. THE EC IS
NOTABLY DRIER THAN THE GFS...WHICH KEEPS SHOWER ACTIVITY
CONCENTRATED OVER NORTHERN CALIFORNIA.

ON SUNDAY AFTERNOON THE EC WEAKENS THE LOW IN PLACE OVER CENTRAL
NEVADA WHILE THE GFS MOVES A STRONGER LOW INTO CENTRAL NEVADA.
THE EC SOLUTION IS MORE STABLE OVER THE MEDFORD CWA WITH DRY
NORTHEAST FLOW...WHILE THE GFS ROTATES SHORT WAVES MOVING AROUND
THE LOW THROUGH THE CWA...PROMOTING A MORE UNSTABLE SHOWERY
SCENARIO.

AS LUCK WOULD HAVE IT...THE EC ENSEMBLES ARE NOT AVAILABLE...SO CAN
ONLY EVALUATE THE GFS ENSEMBLES. THERE IS SIGNIFICANT SPREAD IN
THE MEMBERS ON THURSDAY BUT ALL SUPPORT THE OPERATIONAL SOLUTION.
ALL THAT IS OUT THE WINDOW BY FRIDAY HOWEVER...AS THE MEMBERS SHOW
GREAT VARIATIONS IN THE LOCATION OF THE CUTOFF LOW...AND IT ONLY
GETS WORSE THROUGH THE WEEKEND.

SO...WHAT TO DO?  THE OPERATIONAL EC AND GFS ROUGHLY AGREE ON
UNSTABLE CONDITIONS AT THE BEGINNING OF THE EXTENDED PERIOD THURSDAY
AND AGAIN AT THE END ON SUNDAY. IN BETWEEN THE BEST CHANCE FOR
SHOWERS APPEARS TO BE OVER NORTHERN CALIFORNIA.  THEREFORE...WILL GO
WITH MOSTLY AFTERNOON AND EVENING SHOWER ACTIVITY EMPHASIZING A
LARGER AREA ON THURSDAY AND SUNDAY AND PRIMARILY OVER NORTHERN
CALIFORNIA FRIDAY AND SATURDAY.

ONE THING THE EXTENDED MODELS DO AGREE ON...THERE WILL BE A WARMING
TREND THURSDAY THROUGH SATURDAY WITH INLAND TEMPERATURES STARTING
OFF AROUND SEASONAL NORMALS THURSDAY...RISING TO WELL ABOVE SEASONAL
VALUES BY SATURDAY. THE OUTLOOK FOR SUNDAY IS MURKIER...BUT WILL
LIKELY GO WITH TEMPERATURES SIMILAR TO SATURDAY. JRS

&&

.AVIATION...FOR THE 01/00Z TAF CYCLE...GUSTY WINDS OF 25-35KT
THROUGH THE SHASTA VALLEY WILL EASE LATER THIS EVENING AND
OVERNIGHT. IFR/MVFR CIGS ALONG THE COAST THIS EVENING RISE A BIT
OVERNIGHT AS LOW PRESSURE OFFSHORE MOVES IN. SCATTERED SHOWERS
ARE LIKELY TO DEVELOP LATER THIS EVENING AND BECOME MORE NUMEROUS
OVERNIGHT INTO MONDAY. INLAND, FROM WESTERN SISKIYOU COUNTY ACROSS
THE REST OF THE WEST SIDE TO THE CASCADES, SCATTERED SHOWERS AND
ISOLATED THUNDERSTORMS DEVELOP THIS EVENING AND PERSIST OVERNIGHT
INTO MONDAY. MAINLY VFR, THOUGH AREAS OF MVFR ARE POSSIBLE IN
HEAVIER SHOWERS. ANY THUNDERSTORM WILL HAVE THE ABILITY TO PRODUCE
GUSTY OUTFLOWS AND HAIL. VFR PREVAILS EAST OF THE CASCADES...
SHOWERS/ISOLATED THUNDERSTORMS PROBABLY HOLD OFF UNTIL MID-LATE
MORNING MONDAY...PERHAPS EVEN LATER THAN THAT OVER THE FAR EAST
SIDE. SPILDE

&&

.MARINE...UPDATED 200 PM PDT, SUNDAY, 31 MAY 2015...WEAK LOW
PRESSURE MOVES INTO THE WATERS TONIGHT WITH LIGHT SOUTHERLY WINDS
AND SCATTERED SHOWERS. 3 TO 5 FOOT SEAS WILL PERSIST MONDAY WITH
MORE NUMEROUS SHOWERS THAT WILL GRADUALLY TAPER OFF INTO TUESDAY
MORNING. A THERMAL TROUGH WILL BUILD INLAND LATE TUESDAY INTO
WEDNESDAY THEN PERSIST THROUGH THE END OF THE WEEK. THIS WILL BRING
MODERATE TO STRONG NORTH WINDS AND WIND DRIVEN SEAS BY WEDNESDAY
AFTERNOON WITH GALES LIKELY BEYOND 10 NM FROM SHORE IN THE AREA
SOUTH OF CAPE BLANCO. SPILDE

&&

.MFR WATCHES/WARNINGS/ADVISORIES...
OR...NONE.

CA...NONE.

PACIFIC COASTAL WATERS...NONE.

MAS/JRS/JBL

In the hours before

Local storm report, May 31, 7:00 PM PDT, 2 hours 54 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MEDFORD OR
700 PM PDT SUN MAY 31 2015

...TIME...  ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
...DATE...  ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0645 PM     HAIL             1 W WILLIAMS            42.22N 123.29W
05/31/2015  M1.00 INCH       JOSEPHINE          OR   TRAINED SPOTTER

            HEAVY RAINFALL WITH FLOODING OF NEARBY
            ROADS. HAIL ALSO STRIPPING LEAVES FROM
            TREES. OBSERVER LOCATION 1.5 MI W DOWNTOWN
            WILLIAMS.

&&

MAS
Local storm report, May 31, 7:01 PM PDT, 2 hours 53 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MEDFORD OR
701 PM PDT SUN MAY 31 2015

...TIME...  ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
...DATE...  ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0655 PM     HAIL             2 ENE MURPHY            42.36N 123.29W
05/31/2015  M0.25 INCH       JOSEPHINE          OR   TRAINED SPOTTER

            VERY HEAVY RAINFALL. OBSERVER LOCATION
            GRANTS PASS.

&&

MAS
Local storm report, May 31, 7:03 PM PDT, 2 hours 51 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MEDFORD OR
703 PM PDT SUN MAY 31 2015

...TIME...  ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
...DATE...  ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0640 PM     HAIL             1 N WILLIAMS            42.24N 123.27W
05/31/2015  M0.50 INCH       JOSEPHINE          OR   TRAINED SPOTTER

            ALSO VERY HEAVY RAINFALL AND WIND GUSTS TO
            35 MPH. OBSERVER LOCATION 1 MILE NW OF
            WILLIAMS GEN. STORE.

&&

MAS
Special weather statement, May 31, 7:13 PM PDT, 2 hours 41 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MEDFORD OR
713 PM PDT SUN MAY 31 2015

ORZ023-024-010300-
EASTERN CURRY COUNTY AND JOSEPHINE COUNTY OR-
CENTRAL DOUGLAS COUNTY OR-
713 PM PDT SUN MAY 31 2015

...SIGNIFICANT WEATHER ADVISORY FOR SOUTH CENTRAL DOUGLAS AND
NORTHEASTERN JOSEPHINE COUNTIES UNTIL 800 PM PDT...

AT 710 PM PDT...DOPPLER RADAR WAS TRACKING AN AREA OF STRONG
THUNDERSTORMS NEAR I 5 AT FROM GRANTS PASS TO CANYON CREEK
PASS...MOVING NORTH TO NORTHWEST AT 15 MPH.

HALF INCH HAIL AND WINDS IN EXCESS OF 30 MPH WILL BE POSSIBLE WITH
THIS STORM. PERIODS OF VERY HEAVY RAIN COULD SIGNIFICANTLY LIMIT
VISIBILITY AND CAUSE POOLING OF WATER ON ROADWAYS. USE EXTRA CAUTION
WHEN TRAVELING ALONG THE INTERSTATE AND OTHER AREA ROADS.

LOCATIONS IMPACTED INCLUDE...
GRANTS PASS...MYRTLE CREEK...CANYONVILLE...RIDDLE...GLENDALE...
CATHEDRAL HILLS TRAILS...WOLF CREEK PARK...I 5 SEXTON SUMMIT...SUNNY
VALLEY...I 5 AT CANYON CREEK PASS...TOM PEARCE PARK...
HARBECK-FRUITDALE...MERLIN...REDWOOD...WOLF CREEK...TRI-CITY AND
AZALEA.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THIS STORM...AND MAY LEAD
TO FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.

THIS STORM MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO AND
TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS...FOR ADDITIONAL
INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.

&&

LAT...LON 4246 12323 4240 12324 4237 12333 4267 12351
      4304 12339 4301 12319 4266 12327
TIME...MOT...LOC 0210Z 148DEG 11KT 4284 12336

BPN
Local storm report, May 31, 7:28 PM PDT, 2 hours 26 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MEDFORD OR
728 PM PDT SUN MAY 31 2015

...TIME...  ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
...DATE...  ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0650 PM     HEAVY RAIN       1 W WILLIAMS            42.22N 123.29W
05/31/2015  M0.90 INCH       JOSEPHINE          OR   TRAINED SPOTTER

            VERY HEAVY RAINFALL FROM THUNDERSTORM.
            OBSERVER LOCATION 1.5 MI W DOWNTOWN
            WILLIAMS.

&&

MAS
Special weather statement, May 31, 8:16 PM PDT, 1 hour 38 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MEDFORD OR
816 PM PDT SUN MAY 31 2015

ORZ023-010345-
CENTRAL DOUGLAS COUNTY OR-
816 PM PDT SUN MAY 31 2015

...SIGNIFICANT WEATHER ADVISORY FOR CENTRAL DOUGLAS COUNTY UNTIL 845
PM PDT...

AT 815 PM PDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM NEAR
UMPQUA...OR 13 MILES NORTHWEST OF ROSEBURG...MOVING NORTH AT 25 MPH.

HALF INCH HAIL...PERIODS OF HEAVY RAIN...FREQUENT LIGHTNING...AND
WINDS IN EXCESS OF 30 MPH WILL BE POSSIBLE WITH THIS STORM.

LOCATIONS IMPACTED INCLUDE...
EAGLEVIEW CAMPGROUND...TYREE CAMPGROUND AND UMPQUA.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM.
LIGHTNING CAN STRIKE 15 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE
SHELTER INSIDE A BUILDING OR VEHICLE.

THIS STORM MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO AND
TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS...FOR ADDITIONAL
INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.

&&

LAT...LON 4318 12349 4321 12369 4361 12368 4355 12331
TIME...MOT...LOC 0315Z 191DEG 20KT 4333 12357

BPN

The office that day

Everything else NWS Medford, OR issued on the same UTC day.

IssuedProductOfficeCountiesLasted
May 31, 6:13 PM PDTSpecial Weather StatementMFRJosephine32 min
May 31, 6:34 PM PDTSevere Thunderstorm WarningMFRJosephine26 min
May 31, 6:39 PM PDTAreal Flood AdvisoryMFRJosephine66 min
May 31, 7:13 PM PDTSpecial Weather StatementMFRJosephine47 min
May 31, 8:16 PM PDTSpecial Weather StatementMFRDouglas29 min

Nearby

Severe Thunderstorm Warnings in Oregon, 2015Every severe thunderstorm warning in 2015

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.